T3 - Do you feel worse before you feel better?


Been on T3 (Cytome 12.5mcg l) for 6 days and cut down to 2 x nutri thyroid and 2 x Nutri Adrenal Extra on advise of Dr P. Upping to 25mcg per day morn and lunch on Sunday. So building up slowly.

Concerned as starting to feel worse. Bad shoulder ache and arms weakness aching, worsening exhaustion again.

Is this normal ?

thank you

10 Replies

  • Do the adrenal supplements contain adrenaline? If so, you might be missing the help from them now you have dropped your dose. Think I would call Dr P for advice if possible.

  • Actually I should have clarified this with him. I don't know why I dropped them to 2 per day instead of 4 which I was on before? Dont ask me why......

    I've looked at the nutri site and on list of ingrediants it says Adrenal concentrate 200mg?

  • Yes I know the product but read recently about the possibility of some containing adrenaline. I think it said on the site that adrenal cortex is fine but how can we know? Best ask the great man for advice!

  • Sorry I don't really understand all this and it's a nightmare when your struggling (as we all know) to get your head round it.

    Thank you H

  • From personal experience, I would say it does contain some adrenaline. It is whole adrenal gland, or at least it was when I was taking it a couple of years ago.

  • Were you taking thyroid hormones before starting T3? If you were on levo or NDT there is a chance you are feeling worse because you haven't yet replaced that with enough T3. Otherwise I would say the same as Hennerton about the Nutri Adrenal. Perhaps you need to reduce it more slowly.

    Carolyn x

  • Hi carolyn

    No. I have only been on nutri thyroid and nutri adrenal since july. Got kind of bad throbbing rib pain tonight now. Scares me stupid. Had breast cancer last yr.

    Shall I go back to four nutri adrenal in morning? I don't know why I am looking on adrenal as more of supplement and not something that would have as big an effect on me as the thyroid.

    Sorry sound so ignorant. . .am relying on Dr P and you all to save me!! haha

  • I'm afraid I don't really know enough about this. If Dr P had you on adrenal support it could be that your adrenals haven't recovered enough yet. If your adrenals are still fatigued you can feel very, very tired a few hours after your dose of T3. The T3 in itself should help over time. You may find you need to take several small doses throughout the day to feel well to start with, at least until your adrenals are in good shape.

    Please get the rib pain checked out. It's probably nothing to worry about but best to get it looked at. It could be something as simple as a pulled intercostal muscle or it could be a vitamin D deficiency. As you have had cancer, it is important to get checked but I'm sure you get regular checks anyway. Vitamin D deficiency was the cause of my rib pain (and other symptoms) so it is worth getting it checked.

    Sorry I couldn't be more help.

    Carolyn x

  • Thanks Carolyn. Sure it's just body reacting to this stuff. Hyper aware of every twinge thats the trouble.

    I take 5000iu vit d about once a week so i think I am ok there. Spose thinking t3 is some miracle cure but know its so much more individual than that.

    See how next few days goes.


  • I have just started on T3 after being on Armour, I know Armour has T3 in it but I think I was deficient at a cellular level, day 1 I took 1 grain Armour and half the 25mcg dose of T3 but then thought it might be better to leave the Armour all together and concentrate on T3 only (I have a problem with Deiodinase conversion so I think I need to get rid of rt3 in my system) Day 2 I took full tab of T3 in morning. Started to feel worse in night so took half tablet during the night ( I was also taking Ibuprofen for the pain for the last couple of weeks) Day 3 I decided to take half in morning, half in afternoon and another half in evening but stopped the Ibuprofen. This day I felt really ill but having read about sometimes too little a dose can be worse, on day 4 I increased the dose to 1.5 tabs in the morning which is today and I feel better than I have for a long time. I have also taken Ibuprofen twice today but for the past couple of weeks I have been overdosing ( i.e. every 3 to 4 hours through the night as well) on Ibuprofen because the pain was so bad, so I think I am definitely on the right track. I still feel better but the pain is still there just not as bad as it has been. I am monitoring my pulse and temp and if I feel hyper at all I will lower dose but for now I am improving but did have a really bad day yesterday.

You may also like...